MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number RF*ZV9410GA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
[uf mw report# (b)(4).Pdf].
 
Event or Problem Description
Terumo medical received a user facility medwatch report # (b)(4).The event description states: "the procedure with this device was an attempt to revascularize the right external iliac artery stenosis.The attempt was thwarted because the intra-luminal catheter broke at the distal tip.It was retrieved from the patient's vasculature in its entirety by transfemoral wire and sheath access.A glidewire was advanced antegrade across the external iliac artery stenosis, across the common femoral and superficial femoral arteries.A 4 french angled glide cath was advanced over the wire and was used to exchange the stiff, angled glidewire for an amplatz wire.While withdrawing the angled glide catheter over the wire the distal end of it broke off, but remained on the amplatz wire." the original intended procedure: ultrasound guided percutaneous access of bilateral common femoral arteries; aortogram with right lower extremity with removal of fracture catheter.".

Brand Name
RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10061748
Report Number2243441-2020-00025
Device Sequence Number14331312
Product Code DQO
UDI-Device Identifier04987350772190
UDI-Public04987350772190
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2020
Report Date (Section F) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberRF*ZV9410GA
Device Catalogue NumberCG415
Device Lot Number181228
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer04/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight73
Date Report Sent to FDA05/15/2020